MathSciNet Relay Station
MathSciNet bibliographic data
MR1669685 16W35 (17B37)
Hausser, Frank; Nill, Florian Doubles of quasi-quantum groups. Comm. Math. Phys. 199 (1999), no. 3, 547–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement